# SDR ASOA201612261334

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN BS 394 - 409, LBL 26. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001, 51-40-11-001-001, AND 53-21-23-001-003-A01.
